Free‐decomposability in varieties of semi‐Heyting algebras

Mathematical Logic Quarterly 58 (3):168-176 (2012)
  Copy   BIBTEX

Abstract

In this paper we prove that the free algebras in a subvariety equation image of the variety equation image of semi-Heyting algebras are directly decomposable if and only if equation image satisfies the Stone identity

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,349

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Semi-intuitionistic Logic.Juan Manuel Cornejo - 2011 - Studia Logica 98 (1-2):9-25.
Finitely generated free Heyting algebras.Fabio Bellissima - 1986 - Journal of Symbolic Logic 51 (1):152-165.

Analytics

Added to PP
2013-12-01

Downloads
33 (#470,805)

6 months
4 (#818,853)

Historical graph of downloads
How can I increase my downloads?